Jump to content
Important Survey - Please Participate ×

Can Waves Trigger GI Pain


[mi...]

Recommended Posts

I’ve posted a lot here about benzo belly and I’ve been in a pretty significant wave for the last three months tied to some generic brand changes going on during my taper. Note I have been back to my brand that worked for a month and no improvement. If anything a bit worse with some symptoms. My question is for those of you who have struggled with digestive issues or pain in the abdomen, have you noticed any correlation between a wave or an increase in withdrawal symptoms also causing increased abdominal pain or does the benzo Belly stuff kind of just always stay there even when you are doing well with your other symptoms.  I have over 30 symptoms that I have not had during my taper that are happening during this current wave, including massive weight loss, total loss of appetite, severe depression, and dozens of other things.  Just wondering if things will improve when this wave stops. I know this is all a big? And nothing is predictable but just looking for other peoples history. Looking back over my notes I did seem to have G.I. symptoms that would flareup a couple of times a month and I assume it was tied to my cuts or other wave patterns, but I’ve never had a acute wave like this before. And these were miserable but tolerable. What I’m experiencing now is not. Please give me any personal experience you have. I understand digestive issues will likely plague me down the road as well as I get off, but just looking for patterns of relief between waves, if there are any. I’m currently at .160mg K. Thanks!

Link to comment
Share on other sites

Hey there!   Each person's situation is different so there are no hard and fast answers to your questions.   Abdominal pain is common during recovery, and like most symptoms it will wax and wane.  

Sometimes it is very helpful to keep a journal of your symptoms, and you might see a pattern.    

As you know, the intensity of waves might also change from wave to wave.   It has certainly been my experience that some waves are more intense than others.  

The bottom line:  this process is highly unpredictable.  That is one thing that makes it so difficult.   

I am sorry you are in a wave right now, but these intense symptoms will lessen over time.   

Link to comment
Share on other sites

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!

Register a new account

Sign in

Already have an account? Sign in here.

Sign In Now
×
×
  • Create New...